MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3544707MC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: patient dissatisfaction with procedure outcome.(b)(4).Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a white hispanic female patient, who's undergone primary breast augmentation with a 470cc mentor memorygel breast implant on the left breast, had to undergone removal and replacement because the implant was too big, post-procedure.It was reported to be due to incorrect information regarding the size.The revision surgery was on (b)(6) 2016 and the replacement device was a 445cc mentor memorygel breast implant (catalog: 3544457mc, lot: 7282478, sn: (b)(4)).